# SDR JJBA20240506002

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,463 hours, 28,375 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF SMOKE IN COCKPIT HAPPENED AFTER LIGHT / MOD TURBULENCE IN CRUSE ,  AFTER SHUTTING PAC 1 DOWN SMELL WENT AWAY .SMELL WAS NOT PRESENT THE REST OF THE FLIGHT NO VISIBLE SMOKE OR MSGS PRESENT .SMELL ONLY IN COCKPIT .ELECTRICAL SMELL . NOT IN CABIN OR LAV OR BAG . THE SMELL WAS LIGHT LESS THAN 2 MIN,  MASKS WERE NOT USED AND  FLIGHT LEVEL ABOVE 250 BOTH ENG ON . ALL ANTI ICE WAS ON ., AC NOT IN ICING AND AC  WAS NOT DE ICE PRIOR TO T/O . TLA WAS AT  86% AND  NO EMERGENCY WAS DECLARED "	PREFORMED TROUBLE SHOOTING FOR ABNORMAL SMELL IN COCKPIT. RAN BOTH ENG WITH PAC SYSTEM WITH CREW. OPS CHECKED GOOD NO SMELL OR DEFECTS NOTED AC RETUNED TO SERVICE
